How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Terry Your Own Question
Terry, Nurse, RN, BSN
Category: Health
Satisfied Customers: 693
Experience:  Adult/ Respiratory/ Neonatal ICU, Pediatric/Adolescent Care, Geriatrics, Patient/Parent Counseling
Type Your Health Question Here...
Terry is online now
A new question is answered every 9 seconds

Wife has high blood pressure..varies between normal to over ...

This answer was rated:

Wife has high blood pressure..varies between normal to over times her blood pressure will drop to almost nothing for a short period of time (few min.) then return to what is normal for her. 10 different prescriptions and each has caused a severe rash all over her body. question 1. any idea why her blood pressure drops so dramatically? 2. we have heard there is a prescription formulated for american indians (she is 1/2 cherokee) that may not cause the rash. her age is 53. do you know what this medication is so she can inform her dr.     Thank you very much for [email protected]


Is she attatched to a blood pressure machine that is giving a continuous readout and is this how you know that her pressure goes up and down. The blood pressure reading records 2 numbers (systolic and diastolic) , upper and lower. Do you know what the diastolic reading is?

What medications has she been on?

What medication is she on now?

Thank you, XXXXX XXXXX await your reply.




Customer: replied 8 years ago.
the drop in blood pressure has happened at various times throughout her life and at times has caused her to blackout or faint. the last time this happened she was on a constant watch at a hospital in albequerque, nm. the doctors there
could not give us an explination as to why. she has been on bata blockers and calcium inhibitors.
currently not taking any of these as she breaks out in a serious rash...she is 5'6" tall and weighs 120 lbs. been told she is overweight
and her diet is bad because she is a truck driver. she eats very little meat, is almost a vegetarian. dislikes the taste of salt so that intake is minimal.


Your wife has very interesting symptoms. A rash is not a typical side effect of the med that she took. It is very important to keep blood pressure within a normal range. High blood pressure over a period of time does put excess strain on the heart and can eventually lead to heart attack or stroke. The medication that you mentioned is commonly uses for hypertension. However if she is having low BP readings then this is not proper medication. Sometimes hypertension can be controlled with diet and lifestyle. She is not overweight at 120 pounds. Since she is a vegetarian, what is her source of protein? Does she smoke? She should be under the care of a cardiologist at this time, and should have her heart rate monitored for 24 hous to see if she has an irregular heartbeat which is causing her to faint. She also should have her carotid artery evaluated for any blockage.


Terry and 4 other Health Specialists are ready to help you